I currently had knee injury. "Fluid" and was given vicoden and naproxen. My pain is so sevear that dr. Precribed me tramadol 50ml i also take paxil 40ml and depakote 500ml im scared of the widthdrals and wondering if i should include mu therapist on all inf. Shw knows im in recovery kinda feel like i had a relapse.
For sure let your therapist know, being accountable to someone is always good & I'm sure the support will help. I wouldn't consider it a relapse, something out of your control happened, there's a difference in my opinion. Did you let the surgeon know ahead of time you're in recovery? Also, don't fool yourself into thinking you need the drugs longer because of the surgery... taking them for the shortest period possible, on your doctors advice will have the least withdrawl symptoms. Also, Tramadol can cause seizures, and when quitting it. Take care.
I agree with Kimstuff's answer completely. You have to talk to someone. I am super glad you read up on Tramadol. It is one of the hardest drugs to get off of. Most docs don't realize it either. Your dose is low, but I would take the vicodan instead if you have it as Tranadol has snri qualities to it also, & mixing it with paxil & depakote without your physc knowledge could be dangerous I would think. Give him a call & tell him/her exactly what you said here... Mary
hi francisg,Only if you want to remain clean and sober.but your therypist should know your doctor too. i tell all 3 of my doctors my theripist and my nurse case manager from my insurance company. you got nothing to fear and everything to loose if you start that keeping secrets from the people who are trying to help you.be honest with all of them.let me just say this approch works very well for me, this way they wont leave you in pain you get the best health care that you can and everybody is happy.myself,i got 2 bum knees and im getting the best health care i can cause if you dont become proactive in all of your trearment no one else will... good luck with the knees
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2012 • 4 answers
Posted 14 Apr 2012 • 2 answers
Posted 1 Jun 2014 • 4 answers
I've been taking Lyrica for 18 mths for severe knee pain with long acting tramadol . For the last 3?
Posted 23 Oct 2016 • 3 answers
Posted 31 Jan 2017 • 1 answer